I am concerned about
something you wrote. You said that you aren't taking your prednisone consistently. Do you mean that you will take a dose and then skip a couple days, and then take a dose again? The reason I ask is that prednisone is one drug that a person must taper down the dosage to get off of it. Your body produces cortisol and when a person takes prednisone the body reduces its production of cortisol. The body has to be given a chance to wake up and make cortisol in the proper amounts when prednisone is reduced. How much and how often are you taking your prednisone?
I got Remicade infusions for 2.5 years for my ankylosing spondylitis and Crohn's. It really helped my AS. I did not have weight gain while on it nor did I have problems with swelling. The swelling issues you have could be related to the prednisone. How's your blood pressure? You have so much going on it sounds like your rheumatologist or primary doctor should be looking at getting your symtpoms under control. When do you next see one of them?
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.